PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 1 | 1-17
Tytuł artykułu

Sur les dimensions de mesures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
Firstly, we introduce the lower and upper dimensions for a measure defined on a metric space. Secondly, we establish the dimension formulas and characterize the unidimensional measures which were introduced by J.-P. Kahane. Lastly, we give some applications of these to the calculus of dimensions and the multifractal analysis of certain well known measures such as Lebesgue measures on Cantor sets, Gibbs measures, Markov measures and Riesz products etc.
Czasopismo
Rocznik
Tom
111
Numer
1
Strony
1-17
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-07-16
poprawiono
1993-02-16
Twórcy
autor
  • Mathématiques (Bât. I), Université de Cergy-Pontoise, 8, Le Campus 95033 Cergy-Pontoise, France
Bibliografia
  • [1] P. Assouad, Plongements Lipschitziens dans $ℝ^n$, Bull. Soc. Math. France 111 (1983), 429-448.
  • [2] P. Billingsley, Ergodic Theory and Information, Wiley, 1965.
  • [3] R. Bohr and D. Rand, The entropy function for characteristic exponents, Phys. D 25 (1987), 387-398.
  • [4] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math. 470, Springer, 1975.
  • [5] R. Coifman et G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math. 242, Springer, 1971.
  • [6] A. H. Fan, Décomposition de mesures et recouvrements aléatoires, Publ. d'Orsay, 1989-03.
  • [7] A. H. Fan, Quelques propriétés des produits de Riesz, Bull. Sci. Math. 117 (1993), 421-439.
  • [8] J.-P. Kahane, Some Random Series of Functions, 1st ed., Heath, 1968, 2nd ed., Cambridge Univ. Press, 1985.
  • [9] J.-P. Kahane, Intervalles aléatoires et décompositions des mesures, C. R. Acad. Sci. Paris 304 (1987), 551-554.
  • [10] J.-P. Kahane, Random multiplications, random coverings, and multiplicative chaos, in: Analysis at Urbana 1, Proc. Special Year in Modern Analysis, E. Berkson, N. T. Peck and J. Uhl (eds.), London Math. Soc. Lecture Note Ser. 137, Cambridge Univ. Press, 1989, 196-255.
  • [11] J.-P. Kahane, Désintégration des mesures selon la dimension, C. R. Acad. Sci. Paris 306 (1989), 107-110.
  • [12] J.-P. Kahane et Y. Katznelson, Décomposition des mesures selon la dimension, Colloq. Math. 58 (1990), 269-279.
  • [13] J.-P. Kahane et R. Salem, Sur la convolution d'une infinité de distributions de Bernoulli, ibid. 6 (1958), 193-202.
  • [14] J.-P. Kahane et R. Salem, Ensembles parfaits et séries trigonométriques, Hermann, Paris, 1963.
  • [15] D. Ruelle, Thermodynamic Formalism : the Mathematical Structures of Classical Equilibrium Statistical Mechanics, Encyclopedia Math. Appl. 5, Addison-Wesley, 1978.
  • [16] C. Tricot, Two definitions of fractional dimension, Math. Proc. Cambridge Philos. Soc. 91 (1982), 57-74.
  • [17] P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Math. 79, Springer, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.